BibTeX record journals/comgeo/YuHW11

download as .bib file

@article{DBLP:journals/comgeo/YuHW11,
  author    = {Chih{-}Chiang Yu and
               Wing{-}Kai Hon and
               Biing{-}Feng Wang},
  title     = {Improved data structures for the orthogonal range successor problem},
  journal   = {Comput. Geom.},
  volume    = {44},
  number    = {3},
  pages     = {148--159},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.comgeo.2010.09.001},
  doi       = {10.1016/j.comgeo.2010.09.001},
  timestamp = {Thu, 11 Feb 2021 23:27:29 +0100},
  biburl    = {https://dblp.org/rec/journals/comgeo/YuHW11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics